# SDR ASOA20130805346T

- Difficulty date: August 6, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 29,196 hours, 16,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14526437001
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK , CORROSION WAS FOUND ON THE RT OMEGA BEAM IN 3 AREAS BETWEEN FRAME 59 AND 61.  MX REMOVED THE CORROSION AND WAS OUT OF LIMITS.  REMOVED THE DAMAGED PART AND DRILLED NEW PART AND INSTALL REF SRM 51-40-02.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
